Bluelight

Thread: Amphetamines and Balance

Results 1 to 15 of 15
  1. Collapse Details
    Amphetamines and Balance 
    #1
    With the recent success of a meth post related to the real issue of smelly sweat, i thought to test out another major unanswered side effect.

    I was wondering if anybody has noticed and experienced the strange but very notable balance issues brought on by a sufficient amphetamine dose. I reviewed this for consistency and anti-subjectivness.

    Note it is something often forgotten before and after it manifests and I had to give it good thought before remembering.

    I have already taken out a big screen tv and numerous wall decorations including any attempt at late night stealth.

    Any ideas? My thoughts are in line with ear and related jaw clenching issues (which always seem to give me ear ache). It just doesn't seem in line with any obvious reasoning besides this.

    Thanks
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Oct 2012
    Location
    NYC and Florida
    Posts
    1,682
    Vasoconstriction = low supply of oxygen to the brain = dizziness/vertigo.

    I get it with high doses or redoses.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    ^^ FFS i knew it would be something obvious but beyond any reasonable consideration when high, thanks man. I never even considered the brain/head as an extremity but in retrospect i think its a flawed choice in terms of survival.

    This idea of low oxygen to the brain also makes me thing bout other possible excuses for any undesirable actions.

    Im sure this and oxygen issues to the rest of the body might also explain the sense of fatigue or what i feel as walking all stooped and lame like an old man when high.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Oct 2012
    Location
    NYC and Florida
    Posts
    1,682
    Yeah for sure, that super tight feeling everywhere. Magnesium supplementation helps with that but that will only go so far. I have yet to experiment with L-arginine, clonidine, or nitroglycerin to reduce the effects further. Perhaps even a whiff of amyl nitrate here and there with a small amount of cannabis.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Ok, next question. My most annoying challenge.

    What would cause the bad annoying noticeable vasoconstriction, the one where stabbing pains in hands can come at random, to always represent 2-3 days into a binge, no matter food intake, hydration, vitamins, amp dosage, all that shit, besides the obvious time and sleep debt.

    I can dose like a retard and avoid vasoC on day one always, so it must be avoidable on day 2 or 3 with the proper care, since it cant be time or sleep debt that causes it directly!.

    Any thoughts! Im thinking my dosages are adding up somehow beyond the 12-15 hour limit, but other then that not sure.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Yea i do the chelated mag now but while it helped it never stopped that inevitable vasolCunt from coming at some point, like just mentioned.

    Im used to it now but people around me struggle with my random loud cursing at random objects touched for causing the stabbing pains my hand. I even use things now at the time, like the microwave, with my knuckles.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Oct 2012
    Location
    NYC and Florida
    Posts
    1,682
    Hmm just a guess but perhaps you get acute tendonitis in your hands from overuse. We need sleep for a reason, different chemicals circulate throughout the body when we are sleeping but i'm not sure about the specifics of that one. I usually suffer more from leg cramps and back ache.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter shreddedlettuce's Avatar
    Join Date
    May 2007
    Location
    You wouldn't believe me if I told you.
    Posts
    1,573
    lol,
    Your mind is awake while your body is finished.
    Try playing a computer racing game (cars, bikes whatever), but use your mouse as your controller instead of a controller.
    I think I might have answered all your queries with this silly post.

    Weird huh?
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I feel like this thread right now.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Quote Originally Posted by Professer View Post
    I feel like this thread right now.
    I feel ya. Adding coffee to Vyvanse and dank has me spun.

    To the OP, I offer nothing more in terms of explanation. I think the occurrence has been explained quite well already, by others. I can only add my anecdotal experience and that is, clonazepam works quite well to combat this amphetamine side effect and those like it. It's what I'm waiting on to kick in at the moment. However, I don't advocate using benzo's under any circumstance, unless one is already a user and aware of the downfalls.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Mmm, rave I went to before last, I was tweaked and stoned out of my mind, and nearly fell backward down a huge flight of stairs. The chick I was following up the stairs grabbed me by the front of my shirt and pulled me back on balance, thank god.

    On the other hand, I grew up around a bunch of tweakers, and never really noticed this. So yeah totally possible, but I don't think it happens to everyone.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    45,356
    Quote Originally Posted by Crashing View Post
    tendonitis
    It's spelled tendinitis. I know because I have it in my writing arm.

    I have never heard of someone having it from amphetamine usage though.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Bluelighter littlepenguin's Avatar
    Join Date
    Nov 2011
    Location
    don't be mad that I get more butts than an ashtray.
    Posts
    605
    Quote Originally Posted by Captain.Heroin View Post
    It's spelled tendinitis.
    actually, tendonitis and tendinitis are both correct and interchangeably used in medical journals, dictionaries, etc.

    tendinitis is actually considered "sloppy" use of the word by some in the medical world.

    Its etymology comes from "tendin-", which is the Latin combining form. "Tendon" ultimately comes from "tendere", which means "to stretch", which tendons do. (They connect bone to muscle.)
    Reply With Quote
     

  14. Collapse Details
     
    #14
    Bluelighter
    Join Date
    Oct 2012
    Location
    NYC and Florida
    Posts
    1,682
    Quote Originally Posted by Captain.Heroin View Post
    It's spelled tendinitis. I know because I have it in my writing arm.

    I have never heard of someone having it from amphetamine usage though.
    Tendonitis, tendinitis. I'm just guessing that might be what it is since the OP seems to do decent binges, surely dehydrated, malnourished, and sleep deprived. I was actually thinking of carpal tunnel though, because depending on what he is doing with his hands those factors could exacerbate an acute bout.
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Do you get it the balance issues when standing/rising quickly? If so, sounds like orthostatic hypotension - which basically means your blood pressure dropping rapidly when you rise. I get this a lot from stimulants and when it's particularly bad, I'll briefly lose my vision as well.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •